# SDR CA100202010

- Difficulty date: February 1, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 72,835 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30E029G
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED TO BASE WITH A LOUD SQUEALING NOISE COMING THROUGH THE INTERPHONE SYS. THE NR 2 DC GEN WAS REPLACED AND THE ACFT RETURNED TO SERVICE. (TC 20100202010)
